# SDR 2008UALA06498

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 47,270 hours, 34,038 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Part number: 802642
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN PRESSURE INDICATOR INOP.   CREW COMMENTS:  FLUCTUATING 0 TO 1600.  CONFIRMED PRESSURE AT BOTTLES OKAY.  REPLACED COCKPIT CREW OXYGEN INDICATOR, READS NORMAL.
